# SDR RAIA960320

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Baggage Bay
- Part time: 1,988 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BHM - FLT NR 7461 - CARGO DOOR WARNING ILLUMINATED DURING TAXI OUT.  MAINTENANCE ISSUED DMI 52-3.  MAINTENANCE LATER CLEARED DMI BY ADJUSTING DOOR MICROSWITCH, OPERATION CHECK GOOD.  (M)
